Viscosity methods for inclusion and fixed-point problems

Sun Young Cho

Abstract


We are concerned with a variational inclusion problem with two monotone mappings, and fixed-point problems of asymptotically nonexpansive mappings and pseudocontractive mappings. A viscosity method is introduced and studied for the two problems. A convergence theorem in norm of common solutions is established in the setting of infinite dimensional real Hilbert spaces.

Full Text: PDF

Published: 2020-07-15

How to Cite this Article:

Sun Young Cho, Viscosity methods for inclusion and fixed-point problems, J. Math. Comput. Sci., 10 (2020), 1755-1769

Copyright © 2020 Sun Young Cho. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS